Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 59, NWS Lake Charles, LA

August 25, 2014Acadia Parish, Lafayette Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 25, 2014, 4:56 PM CDT for Acadia Parish, Lafayette Parish, Vermilion Parish, Louisiana. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2014, 4:56 PM CDT (21:56 UTC)
Expired
Aug 25, 2014, 6:00 PM CDT
In force
64 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Acadia Parish, LA, Lafayette Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 90 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.9 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2019 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WUUS54 KLCH 252156
SVRLCH
LAC001-055-113-252300-
/O.NEW.KLCH.SV.W.0059.140825T2156Z-140825T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 PM CDT MON AUG 25 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES SCOTT...
  SOUTHEASTERN ACADIA PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES RAYNE...
  NORTHWESTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...KAPLAN...GUEYDAN...

* UNTIL 600 PM CDT

* AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...6 MILES SOUTHEAST OF RAYNE...
  MOVING SOUTHWEST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIDGE AND MAURICE BY 500 PM CDT...
  INDIAN BAYOU BY 510 PM CDT...
  MEAUX BY 520 PM CDT...
  LYONS POINT BY 530 PM CDT...
  KAPLAN BY 535 PM CDT...
  WRIGHT AND RICEVILLE BY 550 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

RADAR INDICATED SOME ROTATION WITH THIS STORM AND THE PUBLIC 
REPORTED A POSSIBLE FUNNEL CLOUD WITH 50 MPH ON THE NORTHWEST SIDE 
OF THE CITY OF LAFAYETTE. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES 
WITH LITTLE WARNING.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 2988 9229 3006 9258 3032 9220 3020 9204
TIME...MOT...LOC 2155Z 042DEG 18KT 3019 9219

$$

07
2 follow-up statements
645 
WWUS54 KLCH 252244
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
544 PM CDT MON AUG 25 2014

LAC001-252254-
/O.CAN.KLCH.SV.W.0059.000000T0000Z-140825T2300Z/
ACADIA LA-
544 PM CDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ACADIA PARISH IS
CANCELLED...

LAT...LON 3021 9215 3016 9208 2988 9229 2996 9242
TIME...MOT...LOC 2244Z 044DEG 23KT 3007 9218

$$

LAC055-113-252300-
/O.CON.KLCH.SV.W.0059.000000T0000Z-140825T2300Z/
LAFAYETTE LA-VERMILION LA-
544 PM CDT MON AUG 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTH CENTRAL VERMILION AND CENTRAL LAFAYETTE PARISHES...

AT 542 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MAURICE...MOVING 
SOUTHWEST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KAPLAN BY 600 PM CDT...

LAT...LON 3021 9215 3016 9208 2988 9229 2996 9242
TIME...MOT...LOC 2244Z 044DEG 23KT 3007 9218

$$

RUA
820 
WWUS54 KLCH 252253
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
553 PM CDT MON AUG 25 2014

LAC055-113-252301-
/O.EXP.KLCH.SV.W.0059.000000T0000Z-140825T2300Z/
LAFAYETTE LA-VERMILION LA-
553 PM CDT MON AUG 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL VERMILION AND
CENTRAL LAFAYETTE PARISHES WILL EXPIRE AT 600 PM CDT...

STRONG THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF SOUTHERN 
LAFAYETTE PARISH AND EASTERN VERMILION PARISH WITH CONTINUOUS 
LIGHTNING...HEAVY RAINFALL AND WIND GUSTS TO 40 MPH. HOWEVER...THESE 
STORMS ARE EXPECTED TO STAY JUST BELOW SEVERE LEVELS.

LAT...LON 3021 9215 3016 9208 2988 9229 2996 9242
TIME...MOT...LOC 2251Z 044DEG 23KT 3004 9222

$$

RUA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:45 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Aug 25, 3:45 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
345 PM CDT MON AUG 25 2014

.DISCUSSION...
LOCAL 88DS ARE BEGINNING TO LIGHT UP WITH SCATTERED SHOWERS/STORMS
DEVELOPING IN RESPONSE TO THE ERLY WAVE CROSSING SERN LA ATTM.
EXPECT SOME OF THE NRN CONVECTION TO BEGIN DYING OFF WITH LOSS OF
HEATING THIS EVENING BUT HAVE MAINTAINED HIGHER POPS TONIGHT
CLOSER TO THE COAST WHERE LIFT/MOISTURE IS PROGGED TO REMAIN A
LITTLE BETTER. HIGHEST POPS WILL CONTINUE SPREADING WWD CLOSER TO
THE COAST AS THE WAVE CONTINUES PUSHING WWD ACROSS THE NWRN GULF
INTO TOMORROW MORNING. CONDITIONS LOOK TO IMPROVE BY TOMORROW
AFTERNOON AS DRYING ACCOMPANIES SOME RIDGING ALOFT RE-ESTABLISHING
ITSELF ESPECIALLY ACROSS THE ERN 1/2 OF THE AREA.

POST-WAVE AND THROUGH MID-WEEK MOISTURE IS PROGGED TO REMAIN
SOMEWHAT ELEVATED ESPECIALLY NEAR THE COAST WHILE THE RIDGE ALOFT
NUDGES SWD TOWARD THE REGION. FOR NOW HAVE MAINTAINED SMALL POPS
AREA-WIDE...TRENDING HIGHER FROM N-S. BY LATE IN THE WORK WEEK THE
AREA WILL BECOME UNDER A LITTLE BETTER INFLUENCE OF THE
APPROACHING WRN CONUS TROF...AND THE INCREASING MOISTURE/LIFT WILL
ALLOW FOR THE GRADUAL ELEVATION IN POPS INTO THE WEEKEND. RAIN
CHANCES WILL FINALLY WANE BY SUNDAY AS THE TROF AXIS WEAKENS AND
MOVES E OF THE AREA.

&&

.MARINE...
WINDS WILL GRADUALLY VEER AROUND TO A MORE TYPICAL SRLY DIRECTION
BY MID-WEEK AS THE WAVE MOVES WEST OF THE COASTAL WATERS AND HIGH
PRESSURE BECOMES RE-ESTABLISHED TO OUR EAST. NO FLAGS ARE
ANTICIPATED THROUGH THE PERIOD ATTM.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  77  92  75  92  76 /  40  40  10  20  20
KBPT  77  91  77  93  76 /  40  50  20  30  30
KAEX  74  93  72  94  73 /  40  20  10  20  20
KLFT  76  92  74  93  76 /  50  30  10  30  30

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSLAKECHARLES
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&

25
Hazardous weather outlook, Aug 25, 5:25 AM CDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
525 AM CDT MON AUG 25 2014

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-261030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
525 AM CDT MON AUG 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A TROF OF LOW PRESSURE ADVANCING WEST ACROSS THE AREA WILL BRING
AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS WILL BE ON THE DECREASE MOVING THROUGH
TUESDAY...WITH ONLY LOW END RAINS CHANCES EXPECTED FOR MID-WEEK.
A DEEP SOUTHERLY FLOW DEVELOPING LATE IN THE WEEK WILL RESULT IN
ANOTHER INCREASE IN SHOWER AND THUNDERSTORM COVERAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE REQUIRED.

In the hours before

Special weather statement, Aug 25, 3:39 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
339 PM CDT MON AUG 25 2014

LAZ028-252130-
RAPIDES LA-
339 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 430 PM
CDT...

AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER PINEVILLE...MOVING SOUTHWEST AT
25 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...ALEXANDRIA...ALEXANDRIA INTERNATIONAL AIRPORT...WOODWORTH...
BOYCE...LENA AND GARDNER.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3150 9268 3146 9270 3144 9268 3141 9268
      3140 9266 3145 9237 3128 9225 3098 9267
      3118 9283 3125 9283 3129 9288 3132 9288
      3133 9295 3135 9297 3151 9271

24
Special weather statement, Aug 25, 3:54 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
354 PM CDT MON AUG 25 2014

LAZ033-045-053>055-252200-
ST. LANDRY LA-UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-IBERIA LA-
ST. MARY LA-
354 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...ST. MARY...IBERIA
AND ST. MARTIN PARISHES UNTIL 500 PM CDT...

AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM WHISKEY
BAY TO PIGEON...MOVING SOUTHWEST AT 20 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
LAKE PELBA...BUTTE LA ROSE...HENDERSON...CECILIA...CATAHOULA AND
BREAUX BRIDGE.

THE PRIMARY THREATS FROM THESE STORMS ARE CONTINUOUS LIGHTNING...PEA
TO NICKEL SIZE HAIL...AND WIND GUSTS 40 TO 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2975 9158 3032 9197 3036 9195 3037 9198
      3048 9167 3043 9163 3039 9162 3037 9164
      3026 9159 3025 9156 3024 9148 3011 9147
      3011 9139 3006 9135

LANDRENEAU
Special weather statement, Aug 25, 4:24 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
424 PM CDT MON AUG 25 2014

LAZ074-252230-
EAST CAMERON LA-
424 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR CAMERON PARISH UNTIL 530 PM
CDT...

AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF ROCKEFELLER WILDLIFE
REFUGE...MOVING SOUTHWEST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROCKEFELLER WILDLIFE RANGE AND ROCKEFELLER WILDLIFE REFUGE BY 505
  PM...

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 2961 9275 2971 9299 2972 9300 3000 9268
      2993 9261 2988 9262 2987 9258 2982 9258
      2959 9269

RUA
Special weather statement, Aug 25, 4:34 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
434 PM CDT MON AUG 25 2014

LAZ033-043>045-052-252230-
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-UPPER ST. MARTIN LA-VERMILION LA-
434 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
ACADIA...VERMILION AND ST. MARTIN PARISHES UNTIL 530 PM CDT...

AT 433 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF SUNSET...MOVING SOUTHWEST AT 25
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CANKTON BY 440 PM...
  CHURCH POINT BY 445 PM...
  MIRE AND RICHARD BY 450 PM...
  BRANCH AND DUSON BY 455 PM...
  DUSON BY 500 PM...
  RAYNE AND RIDGE BY 505 PM...

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 2999 9233 3029 9262 3053 9210 3039 9196

RUA
Local storm report, Aug 25, 4:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
443 PM CDT MON AUG 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND DMG     HATHAWAY                30.35N 92.67W
08/25/2014                   JEFFERSON DAVIS    LA   PUBLIC

            REPORT OF STRUCTURAL DAMAGE TO A PORCH ON LITTERAL
            ROAD...TIME ESTIMATED BY RADAR

&&

TWH
Special weather statement, Aug 25, 4:48 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
448 PM CDT MON AUG 25 2014

LAZ052-074-252245-
VERMILION LA-EAST CAMERON LA-
448 PM CDT MON AUG 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR VERMILION AND CAMERON PARISHES
UNTIL 545 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF PECAN ISLAND...MOVING SOUTHWEST
AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  PECAN ISLAND AT 450 PM
  THE COAST OF RURAL SOUTHWESTERN VERMILION PARISH AT 510 PM

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

LAT...LON 2958 9265 2964 9280 2990 9233 2972 9221
      2954 9239

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 2:50 PM CDTSpecial Weather StatementLCHRapides40 min
Aug 25, 2:56 PM CDTSpecial Marine WarningLCH49 min
Aug 25, 3:05 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis40 min
Aug 25, 3:36 PM CDTSpecial Weather StatementLCHCalcasieu39 min
Aug 25, 3:39 PM CDTSpecial Weather StatementLCHRapides51 min
Aug 25, 3:46 PM CDTSevere Thunderstorm WarningLCHRapides44 min
Aug 25, 3:54 PM CDTSpecial Weather StatementLCHSaint Martin66 min
Aug 25, 4:24 PM CDTSpecial Weather StatementLCHCameron66 min
Aug 25, 4:34 PM CDTSpecial Weather StatementLCHAcadia56 min
Aug 25, 4:48 PM CDTSpecial Weather StatementLCHVermilion57 min
Aug 25, 5:22 PM CDTSpecial Weather StatementLCHCalcasieu53 min
Aug 25, 5:25 PM CDTSpecial Weather StatementLCHBeauregard65 min
Aug 25, 5:40 PM CDTSpecial Weather StatementLCHVermilion65 min
Aug 25, 5:53 PM CDTSpecial Weather StatementLCHCalcasieu67 min
Aug 25, 6:06 PM CDTSpecial Marine WarningLCH84 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.